advertisement
Question
Posted by: Codey | 2011/03/03

Adco-Dol

Is there anything herbal that could assist with the withdrawal symptoms from Adco-Dol (i.e. Codeine)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageAddictions expert

Thank you so much for your post. Adcodol is a schedule 2 over the counter medication and depending on the quantity and duration it has been taken will depend on the severity of the withdrawals, which can include insomnia, sweating, dizziness, fatigue and nausea. We do not recommend detox without medical supervision or an out-patient detox. We strongly suggest in-patient detox with around the clock nursing supervision. Herbal remedies can only provide temporary relief. Please note withdrawal from codeine can be longer than other drugs. We would love to be of assistance, please call our Clinical Director 021 790 7779 for further help.
Love & Light
The Harmony Team

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

8
Our users say:
Posted by: Anonymous | 2016/01/26

Hi, I am also an addict of the above mentioned adco dol....taking about 10 a day now. I do somehow in some instances go without it for days on end, but if I do not take them, I get extreme headaches and cramps in my arms and legs, I even get Diarrhoea when I do not take them. I also take sibutab extra strenght as it gives me that energy boost when I feel tired. When I do not take the sinutab I am extremely irritable and grumpy. I have only been taking these meds for about 6 months....will be easier for me to quit now??

Reply to Anonymous
Posted by: Anonymous | 2016/01/25

Hello I'm also suffering with this addiction help me pls

Reply to Anonymous
Posted by: Anonymous | 2015/12/18

How long does the withdrawl take? My body is has cramps all over, headache, irritation.

Reply to Anonymous
Posted by: anon.miserable | 2015/03/18

Hello, as I'm writing to you, I'm miserable and suicidal. Today my boyfriend told me to chose between him and the adcofuckingdols. This is the second relationship I'm wrecking with this pills, I cant blame them because i do admit these pills makes me unfunctionable.I'm not the joyous lady people know anymore.This pills steals my sleep, makes me carve unhealthy food,makes me very moody,I'm irritated by everything after using this pills. It all started 5years ago, after breaking up with my first boyfriend, even tho we had our ups and downs, he went the axtra mile to help me, after i leave him and take him back,this pills makes me paranoid. This is the same with my current boyfriend.My life is a mess because of this pills.Its now gona be 6 years if i continue with this pills, i cant anymore, every night i tel myself tommorow but then i find myself taking it again. I do have medical aid, the pharmacy only gives me 100 a month now, but i do buy on a daily bases, so use the 20pack plus my sigerette, i spend 50dollars each day. I cant take it anymore, I;m losing everything i love, i have no hobbies anymore, i dont socialize anymore, my wish for each day is die, because i see I'm hurting those who love me. I even googled easy deaths, i do admit I'm scared to die, but I'm suffering really sufffffering. I stop to take the pills at one point last year for 2days, the headach and my eyes was the worst part, because i'm not use to pain i just starting taking the pills again. I need help!! How long will the suffering last?This time I'm desperate and will commited.Please tell me the do's and dont's of this process.I need my life back.I'm only 26 now, by the time I'm 30 I want to be a new person helping others overcome.

Reply to anon.miserable
Posted by: Anon5670 | 2011/05/20

Hi,

Adco-Dol contains something called codeine. Codeine belongs to the " Opiate"  family. Heroine also belongs to the " Opiate"  family. The reason Im posting a response is because I too was addicted to a over the counter pharmacy drug called " Adco-Sinal Co'' or " Sinutab with Codeine" . I used it for years and my usage would range from 60 - 100 per day. The problem with Adco-Dol and Adco-Sinal Co is that they both contain codeine which is like morphine. Its highly addictive and once you are addicte3d its difficult to stop using it because you WILL get physically ill if you just stop. You will need to get professional detoxing help where you will have to be watched by a nurse or doctor! Another problem with these tablets is that the longer you use it the more you will need to take a day to get that same feeling of satisfaction. Maybe on day 3 you only needed to take 2 tablets to reach feeling" x" . I guarantee you that on day 50 you" ll need to use 10 tablets to get that same feeling " X" . and so your using will become more and more! I know what you going through because I went threw the same thing for years. There is help and you can recover! I know that you probably tried stopping and couldnt and then you believed that no one can help you? Trust me you can get helped! If you need help contact me on the following email: narcotics.anon.pe@gmail.com

Reply to Anon5670
Posted by: Crisitna | 2011/05/17

Ek gebruik 2 in die middae en partykeer 3 in die aand is die
medikasie gewoontevorm en hoe stop ek dit ek het al pobeer maar dan slaap ek vir aande nie en kry angesaangvalle.
Die hospitale gee vir hulle pass 2 n aand Is dit n veilige middel

Reply to Crisitna
Posted by: amcoetzer | 2011/05/09

I am taking one pain killer (schedule 2) a day, normally early in the morning. Does that qualify me as an addict?

Reply to amcoetzer
Posted by: Addictions expert | 2011/03/08

Thank you so much for your post. Adcodol is a schedule 2 over the counter medication and depending on the quantity and duration it has been taken will depend on the severity of the withdrawals, which can include insomnia, sweating, dizziness, fatigue and nausea. We do not recommend detox without medical supervision or an out-patient detox. We strongly suggest in-patient detox with around the clock nursing supervision. Herbal remedies can only provide temporary relief. Please note withdrawal from codeine can be longer than other drugs. We would love to be of assistance, please call our Clinical Director 021 790 7779 for further help.
Love & Light
The Harmony Team

Reply to Addictions expert

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement